MathSciNet Relay Station
MathSciNet bibliographic data
MR1869317 (2002k:11117) 11J70
Allouche, J.-P.; Davison, J. L.; Queffélec, M.; Zamboni, L. Q. Transcendence of Sturmian or morphic continued fractions. J. Number Theory 91 (2001), no. 1, 39–66.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement